# SDR SWAA2015111346046

- Difficulty date: September 14, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 186A2000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE, CORRODED AT BS 986.5, BETWEEN RBL 45 TO LBL 45.  REPAIRED FLANGE IAW ER & EA.
